Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 2, Pages 301-309
http://dx.doi.org/10.1155/S0161171293000365

Idempotent and compact matrices on linear lattices: a survey of some lattice results and related solutions of finite relational equations

Università di Napoli, Facoltà di Architettura, Istituto Matematico, Via Monteoliveto 3, Napoli 80134, Italy

Received 4 February 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fortunata Liguori, Giulia Martini, and Salvatore Sessa, “Idempotent and compact matrices on linear lattices: a survey of some lattice results and related solutions of finite relational equations,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 301-309, 1993. https://doi.org/10.1155/S0161171293000365.